# SDR ASAA2013120596816

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596112
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 727E, FLANGE DENTED, S22-23R.   CUT OUT DAMAGE, FABRICATED NEW REPAIR DOUBLER AND INSTALLED IAW EA 15428, SRM 51-10-02-0G-0,  51-40-02-0G-0 AND AMM 51-21-99-307-022 AND EA 400 53, EA 11669.
